Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 93, NWS Des Moines, IA

May 29, 2013Greene County, Guthrie County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 29, 2013, 11:11 AM CDT for Greene County, Guthrie County, Iowa. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 11:11 AM CDT (16:11 UTC)
Expired
May 29, 2013, 11:45 AM CDT
In force
34 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Greene County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 52 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:29 AM CDTHAIL 1Ssw Rippey, IATRAINED SPOTTER REPORTS NICKEL AND QUARTER SIZED HAIL FELL FOR SEVERAL MINUTES AND JUST ENDED. SHE SAID THE HAIL WAS BIG ENOUGH TO HURT AS SHE CAME IN FROM THE GARAGE.
May 29, 11:32 AM CDTHAIL 1Rippey, IAQUARTER SIZE HAIL AND SMALLER. LASTED ABOUT THREE MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WUUS53 KDMX 291611
SVRDMX
IAC073-077-291645-
/O.NEW.KDMX.SV.W.0093.130529T1611Z-130529T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1111 AM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL IOWA...
  NORTHEASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 1145 AM CDT

* AT 1106 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PANORA...
  AND MOVING NORTH AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  JEFFERSON...BAGLEY...JAMAICA...RIPPEY AND GRAND JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4210 9440 4201 9416 4191 9416 4186 9422
      4186 9428 4180 9428 4170 9437 4172 9449
TIME...MOT...LOC 1611Z 198DEG 31KT 4178 9440

HAIL...1.00IN
WIND...<50MPH

$$

LEE
2 follow-up statements
597 
WWUS53 KDMX 291626
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 AM CDT WED MAY 29 2013

IAC073-077-291645-
/O.CON.KDMX.SV.W.0093.000000T0000Z-130529T1645Z/
GUTHRIE IA-GREENE IA-
1126 AM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREENE AND NORTHEASTERN GUTHRIE COUNTIES UNTIL 1145 AM CDT...

AT 1122 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
JEFFERSON...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
RIPPEY AND GRAND JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4207 9432 4201 9417 4191 9417 4186 9422
      4185 9428 4181 9428 4179 9429 4183 9443
TIME...MOT...LOC 1626Z 205DEG 35KT 4191 9430

HAIL...1.00IN
WIND...<50MPH

$$

LEE
945 
WWUS53 KDMX 291643
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1143 AM CDT WED MAY 29 2013

IAC073-077-291654-
/O.EXP.KDMX.SV.W.0093.000000T0000Z-130529T1645Z/
GUTHRIE IA-GREENE IA-
1143 AM CDT WED MAY 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE AND
NORTHEASTERN GUTHRIE COUNTIES WILL EXPIRE AT 1145 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4207 9432 4201 9417 4191 9417 4186 9422
      4185 9428 4181 9428 4179 9429 4183 9443
TIME...MOT...LOC 1644Z 205DEG 35KT 4207 9420

$$

LEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:41 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, May 29, 6:41 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
641 AM CDT WED MAY 29 2013

.SHORT TERM.../TODAY/...
ISSUED AT 330 AM CDT WED MAY 29 2013

MAIN CONCERN FOR FORECAST TODAY ONCE AGAIN BECOMES PRECIPITATION
CHANCES. OVERNIGHT PRECIPITATION WILL PULL EAST OF THE AREA.
HOWEVER...MODELS INDICATE PRECIPITATION DEVELOPMENT NEAR EASTERN KS
WITH NOSE OF LLJ BEGINNING TO PUSH INTO THE REGION ALONG WITH
FORCING. DO NOT HAVE HIGH CONFIDENCE IN THIS DEVELOPMENT...THOUGH
THERE ARE SOME HINTS ON RADAR THAT SOME DEVELOPMENT MAY BE BEGINNING
IN THE AREA...AND WILL INCLUDE CHANCES FOR PRECIPITATION IN THE
MORNING HOURS ACROSS THE SOUTH/SOUTHWEST LIFTING QUICKLY NORTH
THROUGH THE MORNING. IF PRECIPITATION OCCURS MAY LINGER ACROSS THE
NORTH INTO THE EARLY AFTERNOON HOURS WITH BOUNDARY EXPECTED TO
LIFT NORTH. MAIN CONCERN HOWEVER IS WITH AFTERNOON DEVELOPMENT OF
CONVECTION. EXPECT DEVELOPMENT IN EASTERN NEBRASKA/WESTERN IOWA IN
THE MID/LATE AFTERNOON WITH FRONT/DRY LINE IN CENTRAL KANSAS
EXPECTED TO PUSH EAST. CAPE VALUES ARE ONCE AGAIN HIGH ACROSS THE
WEST...2000-3000 J/KG WITH GOOD SHEAR AS WELL. THUNDERSTORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

FOG WILL ONCE AGAIN PERSIST ACROSS THE NORTH THROUGH THE EARLY
MORNING HOURS. HOWEVER...WITH SLIGHTLY DRIER CONDITIONS IN THE
NORTH/DEW POINTS DO NOT ANTICIPATE WIDESPREAD DENSE FOG AND WILL NOT
ISSUE AND ADVISORY ATTM...THOUGH LOCALIZED AREAS OF DENSE FOG ARE
POSSIBLE THROUGH THE MORNING HOURS. TEMPERATURES WILL BE SLIGHTLY
COOLER THAN TUESDAY BEHIND BOUNDARY...THOUGH ONCE AGAIN COULD SEE
HIGHER TEMPS IF SKIES CLEAR ACROSS THE CWA.

.LONG TERM.../TONIGHT THROUGH TUESDAY/...
ISSUED AT 330 AM CDT WED MAY 29 2013

WITH MCS AGAIN FORCING OUTFLOW SOUTH OF REGION LAST NIGHT...NOT MUCH
CHANGE FROM PREVIOUS CONDITIONS THROUGH EARLY PORTION OF FORECAST
PERIOD OTHER THAN APPROACH OF MAIN SHORTWAVE TO AFFECT IOWA FROM
TONIGHT THROUGH EARLY FRIDAY.  LOW OVER EASTERN COLORADO TONIGHT
WILL BEGIN TO LIFT NORTHEAST AS STRONGER WESTERLIES GET CLOSER TO
ROCKIES BY 12Z WED. THIS WILL FINALLY ALLOW FOR THE ENTIRE SYSTEM TO
MAKE A TRANSITION EAST OF AREA BY FRIDAY NIGHT...BUT THERE WILL BE
PLENTY TO DEAL WITH BEFORE ITS ALL OVER.  AS THE FIRST OF TWO UPPER
LEVEL SHORT WAVES ARRIVE TONIGHT...STRENGTHENING WIND FIELDS ALOFT
WILL SUPPORT MORE ORGANIZED STORMS JUST TO THE WEST OF REGION IN
EASTERN NEBRASKA AND KANSAS EARLY IN THE PERIOD MOVING EAST
OVERNIGHT THROUGH THE FORECAST AREA. LOCALLY HEAVY RAINFALL AND SOME
SEVERE WEATHER IS A POSSIBILITY OVERNIGHT INTO EARLY THURSDAY
MORNING WITH THE GREATER THREAT FOR HEAVY RAIN INITIALLY WEST. AS A
CLUSTER OF STORMS MOVES EAST OVERNIGHT...THE THREAT OF HEAVY RAIN
MOVES WITH IT THROUGH THE EARLY MORNING HOURS AND CONTINUES INTO
THURSDAY. WITH THE WIND FIELDS RATHER STRONG OVERNIGHT...SOME
POTENTIAL FOR LATE NIGHT OR EARLY MORNING SUPERCELLS ACROSS THE
SOUTH ENHANCED BY THE LOW AND MID LEVEL FLOW. THE FIRST CLUSTER OF
STORMS SHOULD MOVE NORTHEAST WITH A BRIEF BREAK BEFORE ANOTHER
ROUND OF STORMS QUICKLY FORMS AS THE SECOND SHORT WAVE APPROACHES
THE AREA THURSDAY MORNING. THE STRONGER H500 SHORT WAVE WILL
CONTINUE STORMS FOR MOST OF THE DAY ON THURSDAY BRINGING THE
POTENTIAL FOR ADDITIONAL HEAVY RAINFALL TO THE AREA. HIGHS ON
THURSDAY WILL BE TEMPERED DOWN INTO THE LOWER TO MID 70S ACROSS
THE REGION DUE TO THE OVERCAST AND RAINFALL. SOME QUESTIONS AS TO
THE STRENGTH OF SEVERE WEATHER ON THURSDAY. THOUGH THE WIND FIELDS
SUPPORT BETTER CHANCES FOR SEVERE WEATHER...THE ONGOING CONVECTION
AND CLOUDS MAY SUPPRESS THE OVERALL INSTABILITY AND FAVOR
AGAIN...HEAVY RAINFALL ACROSS THE AREA. WITH ANOTHER PERIOD OF
EXTENDED RAINS...POTENTIAL FOR AT TWO PERIODS OF 1-2 INCH RAINS A
REAL POSSIBILITY FROM THIS EVENING THROUGH THURSDAY NIGHT. THIS
COULD LEAD TO MORE FLASH FLOODING AND RIVER RISES THROUGH THE END
OF THE WEEK. AT THIS TIME THERE IS LITTLE CONSENSUS IN THE
PLACEMENT OF THE HEAVIEST RAINFALL OVER THE NEXT 72 HOURS...A
PERSISTENT CHALLENGE OVER THE PAST FEW DAYS FOR EACH EVENT.
LOOKING AT ALL THE DATA...THE PREFERRED AREAS APPEAR TO BE THE
SOUTHEAST ONCE AGAIN FROM ABOUT A LINE FROM NEAR WATERLOO
SOUTHWEST TO AUDUBON. WILL LET THE DAY SHIFT LOOK OVER ONE MORE
SET OF MODEL RUNS TO DETERMINE THE EXTENT OF ANY HEADLINES FOR
THIS UPCOMING EVENT. AFTER THIS SYSTEM PASSES TO THE EAST...
TEMPERATURES COOL OFF OVER THE WEEKEND WITH A GRADUAL WARMUP AGAIN
EARLY NEXT WEEK. AS THAT OCCURS...WILL BE LOOKING AT ADDITIONAL
WARM AIR ADVECTION RAINFALL ACROSS THE REGION BEGINNING ON
TUESDAY.

&&

.AVIATION...29/12Z
 ISSUED AT 635 AM CDT WED MAY 29 2013

LOW IFR CEILINGS WERE PRESENT AT KOTM BEHIND DEPARTING
PRECIPITATION...AND ADDITIONAL IFR CEILINGS AND VISIBILITIES AT KMCW
WITH FOG. THESE CONDITIONS WILL IMPROVE EARLY IN THE PERIOD...WITH
VFR CEILINGS AND VISIBILITIES THROUGH THE AFTERNOON AT SITES. WINDS
WILL REMAIN FROM THE SOUTH BUT WILL BE GUSTY THROUGH THE
AFTERNOON. ADDITIONAL CHANCES FOR TSRA AT SITES AGAIN
OVERNIGHT...AND COULD SEE CEILING AND VISIBILITY RESTRICTIONS WITH
STORMS. HOWEVER...DO NOT HAVE ENOUGH CONFIDENCE IN TIMING AND
LOCATION TO INCLUDE MENTION ATTM.

&&

.HYDROLOGY...
ISSUED AT 330 AM CDT WED MAY 29 2013

WITH A MORE SIGNIFICANT STORM APPROACHING LATE TONIGHT THROUGH
THURSDAY EVENING THE THREAT FOR ADDITIONAL LOCALLY HEAVY RAINFALL
WILL ONCE AGAIN INCREASE ACROSS THE REGION. THE MAIN FOCUS OF ANY
REPEATED RAINFALL LOOKS ONCE AGAIN TO FAVOR THE SOUTHEAST THIRD TO
HALF OF THE FORECAST AREA. WITH AT LEAST TWO ROUNDS OF 1-2 INCH
RAINFALL EXPECTED FROM THIS EVENING THROUGH THURSDAY...THERE
MAY AGAIN BE A RISK OF MORE FLASH FLOODING ACROSS PORTIONS OF THE
FORECAST AREA ALONG WITH ADDITIONAL PRESSURE ON RIVER LEVELS OVER
THE NEXT 3 TO 5 DAYS. LOOK TO LATER STATEMENTS OR POSSIBLE WATCHES
CONCERNING THIS UPCOMING RAINFALL EVENT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...AWB
LONG TERM...REV
AVIATION...AWB
HYDROLOGY...REV
Hazardous weather outlook, May 29, 5:01 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
501 AM CDT WED MAY 29 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-301015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
501 AM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA
TODAY. FROM THIS EVENING THROUGH TONIGHT PERIODS OF MORE WIDESPREAD
AND STRONGER THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WINDS THE MAIN
THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS
WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND FLOODING
LATER THIS EVENING AND OVERNIGHT TONIGHT. THIS MAY LEAD TO FLASH
FLOODING OR AREAL FLOODING...ESPECIALLY OVER AREAS THAT HAVE
ALREADY SEEN FLOODING THIS WEEK.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL PERSIST INTO SATURDAY. THE THREAT FOR
HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL
FLOODING...WILL REMAIN THROUGH FRIDAY. SEVERE WEATHER WILL ALSO BE
POSSIBLE THURSDAY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH EARLY
FRIDAY. REPORTS OF HEAVY RAINFALL AND ANY FLOODING WOULD ALSO BE
APPRECIATED.

REV

In the hours before

Local storm report, May 29, 11:01 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1101 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             GUTHRIE CENTER          41.68N 94.50W
05/29/2013  E0.88 INCH       GUTHRIE            IA   EMERGENCY MNGR

&&

SKOW
Special weather statement, May 29, 11:02 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1102 AM CDT WED MAY 29 2013

IAZ023-024-033>036-045>047-058-059-291730-
POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-CARROLL-GREENE-
BOONE-GUTHRIE-DALLAS-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...CARROLL...JEFFERSON...
BOONE...GUTHRIE CENTER...ADEL
1102 AM CDT WED MAY 29 2013

...THUNDERSTORMS PRODUCING HAIL AND HEAVY RAIN...

SCATTERED THUNDERSTORMS ARE MOVING QUICKLY NORTHWARD ACROSS
WESTERN IOWA LATE THIS MORNING. SOME OF THESE STORMS WILL PRODUCE
NICKEL SIZED HAIL AND HEAVY RAIN AT RATES OF AROUND AN INCH PER
HOUR...ALONG WITH WIND GUSTS TO AROUND 45 MPH INTO THE EARLY
AFTERNOON.

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTFlash Flood WarningDMXWapello6 hr
May 28, 7:17 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold43 min
May 28, 7:32 PM CDTFlash Flood WarningDMXAppanoose, Davis, Decatur, Ringgold, Taylor, Wayne6 hr
May 28, 7:49 PM CDTRiver Flood WarningDMXDavis, Wapello71 hr
May 28, 8:37 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis53 min
May 28, 9:21 PM CDTRiver Flood WarningDMXMahaska, Wapello71 hr
May 28, 9:21 PM CDTRiver Flood WarningDMXMahaska, Marion36 hr
May 29, 12:27 AM CDTAreal Flood WarningDMXAppanoose, Lucas, Mahaska, Monroe, Wapello, Wayne8 hr
May 29, 12:36 AM CDTAreal Flood WarningDMXWapello8 hr
May 29, 5:01 AM CDTRiver Flood WarningDMXLucas, Wayne41 hr
May 29, 11:01 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more56 hr
May 29, 11:34 AM CDTSevere Thunderstorm WarningDMXBoone, Webster26 min
May 29, 12:51 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story24 min
May 29, 1:57 PM CDTSevere Thunderstorm WarningDMXDallas, Madison33 min
May 29, 2:24 PM CDTFlash Flood WarningDMXButler, Franklin, Grundy, Hardin6 hr
May 29, 2:26 PM CDTSevere Thunderstorm WarningDMXDallas, Polk34 min
May 29, 2:36 PM CDTSevere Thunderstorm WarningDMXHardin, Marshall, Story39 min
May 29, 2:52 PM CDTFlash Flood WarningDMXAdair, Dallas, Madison6 hr
May 29, 2:55 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story35 min
May 29, 2:58 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass32 min
May 29, 3:25 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story65 min
May 29, 3:28 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy62 min
May 29, 3:30 PM CDTFlash Flood WarningDMXGrundy, Hardin, Jasper, Marshall, Polk, Story6 hr
May 29, 3:54 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama51 min
May 29, 4:01 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama59 min
May 29, 4:13 PM CDTFlash Flood WarningDMXPolk3 hr
May 29, 4:16 PM CDTFlash Flood WarningDMXAudubon, Cass, Guthrie6 hr
May 29, 4:16 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy44 min
May 29, 4:20 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie40 min
May 29, 4:27 PM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Poweshiek, Tama6 hr
May 29, 5:00 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Poweshiek, Tama45 min
May 29, 6:55 PM CDTAreal Flood WarningDMXPolk12 hr
May 29, 6:56 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.